Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucy_87

what r my chances of tane?

ive got a new antibiotic and topical retinoid to try for a couple of months but if this doesnt work i think im going to try and get tane. thing is i only have 'mild' acne most of the time unless i got a bad breakout but ive had it for 5 years and tried sulphur, proactiv, bp, salylic acid, dianette, marvelon and this will anitbiotics for about 2 years. its really getitng me down and totally controlling my life. ive developed anxiety and insomnia. do you think id have a chacne of tane or is it only perscribed for severe acne?

Share this post


Link to post
Share on other sites

ive got a new antibiotic and topical retinoid to try for a couple of months but if this doesnt work i think im going to try and get tane. thing is i only have 'mild' acne most of the time unless i got a bad breakout but ive had it for 5 years and tried sulphur, proactiv, bp, salylic acid, dianette, marvelon and this will anitbiotics for about 2 years. its really getitng me down and totally controlling my life. ive developed anxiety and insomnia. do you think id have a chacne of tane or is it only perscribed for severe acne?

If these treatments don't work you will probably get accutane. most derms prescribe it for any type of acne that doesn't respond to other treatments.

Share this post


Link to post
Share on other sites

I agree with Jordan. A lot of derms will prescribe Accutane to their patients even though they might not suffer from severe acne. It also depends on how well you respond to other treatments.

That is my case. I only suffered from very mild acne. Sometimes it was a bit moderate but it was persistent. I tried Pro-Activ and Serious Skin Care. The only thing Pro-Activ did was to dry out my skin, by burning it and Serious Skin Care just kept my skin under minimal control. I lied to my derm explaining to her that I tried everything, every antibitoic and every other acne treatment. I knew that if I told the truth, I would be forced to try other methods. It's not good to stay on antibiotics for a long time. It messes with your immune defenses.

Accutane worked extremely well for me. I'm almost finished with my Accutane course. You'll get your Accutane script eventually. Good luck.

Share this post


Link to post
Share on other sites

If you finally decide on accutane be very aware of the side effects, you may very well not experience any or you may experience all of them. The first time i took it i got off of it after only 6 weeks, after which i became extremely depressed and had to go on medication, the second time i was on it for 4 months, although i never experienced any depression after the 2nd time around i did experience;

- Sore muscles, back and legs mostly

- Tiredness, became lazy

- Dryness, in both my face and hands

- Nose bleeds

- Hair loss (only while on it, once off it hair grew normally)

- Anxiety

It did however help me greatly with my body acne but i still suffer from moderate acne on my face.

goodluck with whatever you choose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×